titoli, abstracts, parole chiave >>>
Browse by Author
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 14.

Bellazzini, Jacopo and Frank, Rupert L. and Lieb, Elliott Hershel and Seiringer, Robert (2014) Existence of ground states for negative ions at the binding threshold. Reviews in mathematical physics, Vol. 26 (1). ISSN 0129-055X. eISSN 1793-6659. Article.

Bellazzini, Jacopo (2010) Existence of solutions for semilinear elliptic problems in exterior of ball = Existence des solutions pour des problèmes elliptiques non linéaires à extérieur de la boule. Comptes rendus. Mathematique, Vol. 348 (9-10), p. 545-548. eISSN 1778-3569. Article.

Bellazzini, Jacopo and Bonanno, Claudio and Sinibaldi, Edoardo and Benci, Vieri (2009) Hylomorphic solitons in the nonlinear Klein-Gordon equation. Dynamics of Partial Differential Equations, Vol. 6 (4), p. 311-334. ISSN 1548-159X. eISSN 2163-7873. Article.

Bellazzini, Jacopo and Bonanno, Claudio and Siciliano, Gaetano (2009) Magneto-static vortices in two dimensional Abelian Gauge theories. Mediterranean Journal of Mathematics, Vol. 6 (3), p. 347-366. eISSN 1660-5454. Article.

Bellazzini, Jacopo and Visciglia, Nicola (2010) Max-Min characterization of the mountain pass energy level for a class of variational problems. Proceedings of the American Mathematical Society, Vol. 138 , p. 3335-3343. eISSN 1088-6826. Article.

Bellazzini, Jacopo and Bonanno, Claudio (2010) Nonlinear Schrödinger equations with strongly singular potentials. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 140 (4), p. 707-721. eISSN 1473-7124. Article.

Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco and Micheletti, Anna Maria (2007) On the existence of the fundamental Eigenvalue of an elliptic problem in RN. Advanced Nonlinear Studies, Vol. 7 (3), p. 439-458. ISSN 1536-1365. Article.

Bellazzini, Jacopo and Benci, Vieri and Bonanno, Claudio and Sinibaldi, Edoardo (2013) On the existence of hylomorphic vortices in the nonlinear Klein-Gordon equation. Dynamics of Partial Differential Equations, Vol. 10 (1), p. 1-24. eISSN 2163-7873. Article.

Bellazzini, Jacopo and Visciglia, Nicola (2010) On the orbital stability for a class of nonautonomous NLS. Indiana University Mathematics Journal, Vol. 59 , p. 1211-1230. eISSN 1943-5258. Article.

Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco (2006) Periodic orbits of a one-dimensional non-autonomous Hamiltonian system. Journal of Differential Equations, Vol. 230 (1), p. 275-294. eISSN 1090-2732. Article.

Bellazzini, Jacopo and Zaslavsky, G. M. (2006) Rigidity of the anomalous transport of the standard map to time dependent perturbation. Communications in Nonlinear Science and Numerical Simulation, Vol. 11 (3), p. 273-280. ISSN 1007-5704. Article.

Bellazzini, Jacopo and Siciliano, Gaetano (2011) Scaling properties of functionals and existence of constrained minimizers. Journal of Functional Analysis, Vol. 261 (9), p. 2486-2507. ISSN 0022-1236. eISSN 1096-0783. Article.

Bellazzini, Jacopo and Benci, Vieri and Bonanno, Claudio and Micheletti, Anna Maria (2010) Solitons for the nonlinear Klein-Gordon equation. Advanced Nonlinear Studies, Vol. 10 (2), p. 481-499. ISSN 1536-1365. Article.

Bellazzini, Jacopo and Siciliano, Gaetano (2011) Stable standing waves for a class of nonlinear Schrödinger-Poisson equations. Zeitschrift für Angewandte Mathematik und Physik (ZAMP), Vol. 62 (2), p. 267-280. eISSN 1420-9039. Article.

This list was generated on Sat Sep 21 03:23:55 2019 CEST.